MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 650-1157 ¿ delta ceramic head ¿ 2020021127.Report source united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02239; 0001825034 - 2022 - 02240; 0001825034 - 2022 - 02241; 0001825034 - 2022 - 02242.
 
Event or Problem Description
It was reported that patient is experiencing excruciating pain at several follow ups after total hip arthroplasty.The patient was treated with analgesia and the pain has since resolved.The devices remain implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; e1; e3; g3; h2; h3; h4; h6 the medical report indicated the patient sought medical care by going to the doctor's office for moderate pain, received prescription for pain medicine along with otc medicine approximately 6 weeks post revision procedure.This is a normal finding for 6 weeks post op total hip revision.Assessment of pain needs to be multifaceted as it is a subjective experience to each individual.Pain is a sensory symptom which provides a signal to the individual a possible underlying process may be taking place.The process may be benign, psychological or biological.Pain is a normal anticipated finding during the postoperative recovery as the wound, muscles and tissue heal and as the new joint implant is being used.The reported pain at approximately 6 weeks post revision procedure would not be considered an abnormal finding.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS 16X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15510527
Report Number0001825034-2022-02243
Device Sequence Number20294473
Product Code KWA
UDI-Device Identifier00880304474239
UDI-Public(01)00880304474239(17)301102(10)932580
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-300816
Device Lot Number932580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight60 KG